# SDR AALA202501045781

- Difficulty date: January 2, 2025
- Submitted: January 5, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,247 hours, 39,519 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Pin
- Part number: D5755103720000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AILERON HING PIN 5 R/H WING (L:0.386  INCH, W: 0.068 INCH, D:0.002 INCH). MAINTENANCE REPLACED HING PIN 5 IAW  AMM 27-14-*41-400-0001-A.
